News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   



Doctors Lounge - Dermatology Answers

"The information provided on is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: allergic reaction to penicillian

 leap7744 - Wed Sep 01, 2004 11:16 pm

I had a allergic reaction to penicillian and im itching all over but mostly on my face. I discontinued the medicine and the doctor perscribed something new. My question is... Is there anything I can do to help stop the itchyness around my face? I tried cortisone cream and it isn't really working. The doctor didn't give me anything for the itchyness.
 Carolyn Merritt, LPN - Thu Oct 21, 2004 8:37 pm

User avatar Hello:
Frequently, the dr will recommend Benadryl or diphenhydramine, it is an antihistamine good for the itching. It does cause drowsiness so don't drive when taking it. It can be purchased over the counter.


Check a doctor's response to similar questions


advertisement.gif (61x7 -- 0 bytes)

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application


 advertisement.gif (61x7 -- 0 bytes)



Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here